# SDR 98ZZZX3576

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N140VJ
- Make and model: Israel 1124
- Aircraft serial: 435
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: KY10093
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIV - FLT 407498 - ATTEMPTED SELECTION OF GEAR UP, LANDING GEAR SELECTOR HANDLE JAMMED IN THE GEAR DOWN POSITION.  FLIGHT CREW MADE 2ND ATTEMPT TO SELECT GEAR UP, AND AN INSTRUMENT SCREW FELL OUT OF GEAR SELECTOR LEVER SLOT IN THE FACE OF THE INSTRUMENT PANEL.  GEAR HANDLE WAS THEN FREE TO MOVE, AND GEAR SELECTED UP.  GEAR RETRACTED NORMALLY.  ACFT LANDED (LANDING GEAR OPERATED NORMALLY).  ACFT FERRIED TO PTK.  LANDING GEAR WAS OPERATED THROUGH 6 CYCLES WITH NO  EFECTS.  SCREW REINSTALLED WITH A LOCK WASHER.
